# SDR AU510001754

- Difficulty date: July 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Faulty
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO COIL FAULTY.  INVESTIGATION FOUND THE SECONDARY WINDINGS OPEN CIRCUITED. (CASA NR 510001754)
